# SDR ZW0A0100104

- Difficulty date: April 6, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACK ON LONGERON 4L AT STA 160.  REMOVED AND INSTALLED NEW LONGERON PER SPM 6-70-01 PAGE 3 PARA 4.  INSTALLED RIVETS PER SRM 51-30-02.  INSTALLED HI-LOKS PER SRM 51-30-05.
